# SDR AALA202101299010

- Difficulty date: January 28, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 54,031 hours, 33,007 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR R1 EMERGENCY CYLINDER ACCUMULATOR RESSURE LOW 1675 AT 23 DEGREES CELSIUS.  SERVICED DOOR R1 EMERGENCY CYLINDER ACCUMULATOR, PER AMM 52-10-00.
